MAUDE Adverse Event Report: Zhejiang Kindly Medical Devices Co., Ltd. Henry Schein Inc; hypodermic needles

Zhejiang Kindly Medical Devices Co., Ltd. Henry Schein Inc; hypodermic needles
Model Number 25G*1 1/2''
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
When administering liquid, it doesn't seem to pass thru the needles like it is clogged.
 
Additional Manufacturer Narrative
1.Production process review: review the production records of this batch of products.The production process was normal without any abnormalities.The following aspects were investigated and analyzed: person: the production staff were qualified after training and started work, and the products were not made incorrectly.This factor can be ruled out.Machine: the product was assembled using an automatic assembly machine.The production equipment was inspected daily, and an air blowing device was installed on the equipment to check and remove any clogs for each hypodermic needle, and it could automatically reject defective products.Before each shift, the inspector confirmed the equipment's detection function, and only production was allowed if the function was normal.Therefore, this factor can be ruled out.Material: the product's raw materials did not change, so this factor can be ruled out.Method: the product's production process did not change.The product was assembled using an automatic assembly machine.During the silanization process and after silanization, the needle tube was maintained with air blowing control to prevent silicone oil from clogging.Therefore, this factor can be ruled out.Environment: the product was assembled and produced in a clean workshop, so this factor can be ruled out.2.Retained sample testing: extract samples of batch numbers: 20230205/20240110/20250721/20251010, specification: 25g*1 1/2" hypodermic needles.10 samples (a total of 40 samples) were taken for testing as follows: 1) visual inspection: the needle tube is straight and sharp, and all components are complete, with no foreign substances.2) according to the iso 7864: 2016 standard requirements, conduct pipe cavity unobstructed testing.The test results meet the requirements; 3) conduct simulated clinical use for fluid extraction and injection tests.All samples were unobstructed, and there was no blockage; 3.Cause analysis: based on the above investigation results, due to the limited customer feedback information and the lack of physical defective products provided by us, our preliminary possibility analysis is as follows: 1) it may be that patients habitually use hypodermic needles to directly puncture the medicine bottle to take medicine, and during the needle tip piercing the rubber stopper, rubber stopper debris enters the needle tube, causing blockage.2) it may be due to the use of high-concentration, suspensive, or oily based steroid drugs.The drug is too viscous or in a suspensive or emulsified state.If not fully mixed and dissolved, the undissolved particles are prone to block the needle, causing the liquid to stop flowing.

Brand Name
Henry Schein Inc
Common Device Name
hypodermic needles
Manufacturer (Section D)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key50864195
Report Number3003560965-2026-00037
Device Sequence Number9313969
Product Code FMI
UDI-Device Identifier00304040002841
UDI-Public00304040002841
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2''
Device Lot Number20251010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown